# SDR SWAA2016060852659

- Difficulty date: May 25, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 42,592 hours, 24,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL SKIN CORRODED AT AFT & LOWER EDGES UNDER PAN.  REPAIRED SKIN IAW EA.
